# SDR SWAA2022030847573

- Difficulty date: April 28, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N8620H
- Make and model: Boeing 737-8H4
- Aircraft serial: 42526
- Aircraft time: 19,766 hours, 8,624 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER ACCESS PNL 521QB IS CRACKED @ SCREW HOLE / REMOVED AND REPLACED LEFT WING LOWER ACCESS PNL 521QB IAW B737 AMM 57-41-02.(AMT: E138690)
